# SDR I5PA2020072606801

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 94,606 hours, 24,384 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"C HYD SYS PRESS" EICAS MSG APPEARED IN FLIGHT. THE FLIGHT CREW VERIFIED NO OTHER ABNORMALITIES WERE ASSOCIATED WITH THE SYSTEM. AFTER FOLLOWING QRH PROCEDURES, THE FLIGHT CREW DECLARED AN EMERGENCY AS PRECAUTION ALTHOUGH NO EMERGENCY ACTION WAS REQUIRED PER THE QRH PROCEURES. NO SYSTEM DEFECTS WERE NOTED DURING THE OPERATIONAL CHECKS BY MX. THE CENTER HYD PRESSURE SWITCH WAS REPLACED AS A PRECAUTION.
